# SDR SWAA2021101829745

- Difficulty date: October 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737
- Aircraft serial: 35109
- Aircraft time: 48,553 hours, 24,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R2 DOOR EMERGENCY EXIT EXTERNAL LIGHT INOP ; / [01] RE-LAMPED R2 DOOR EXTERNAL EMERGENCY LIGHT REF AMM 33-51-04 OPS CHECKS GOOD.
